MathSciNet Relay Station
MathSciNet bibliographic data
MR2115017 18G40 (16G10 18F25 18G20)
Cibils, Claude; Redondo, María Julia Cartan-Leray spectral sequence for Galois coverings of linear categories. J. Algebra 284 (2005), no. 1, 310–325.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement